# SDR KCS2008F00002

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: MY20812001
- Condition: Cracked
- Location: Windshield
- Part time: 23,618 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD FRAME WAS FOUND CRACKED DURING INSPECTION.  THE WINDOW FRAME WILL BE REPLACED USING APPROVED PROCEDURES, DRAWINGS, AND NEW WINDOW FRAME.  NOTE, COMPLETE PART NUMBER ON FRAME IS NOT LEGIBLE.  (S)
